# SDR CHIR201306060002

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: General aviation
- Aircraft: N6674D
- Make and model: Boeing 1072
- Aircraft serial: 4
- Aircraft time: 73,136 hours
- Engine: Ge CT581402
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bolt
- Part number: 107R36031
- Condition: Worn
- Location: Aft Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPPORTUNITY INSPECTION, MX CREW NOTICED EXCESSIVE STEP WEAR ON AFT ROTOR PITCH CHANGE LINK (GREEN POSITION) UPPER BOLT.  PITCH CHANGE LINK BOLT WAS SUBSEQUENTLY REPLACED.
